Wednesday, April 23, 2014
Monday, May 18, 2009 Ann, Community Member, asks

Q: is ther a blood pressure medication that does not cause vivid dreams and nightmares?

Is anyone aware of a medication for high blood pressure that does not have a side effect of vivid dreams or nightmares?  My quality of sleep is very poor since being diagnosed with high blood pressure 3 years ago. I  have tried many, but with no success.   Would also like suggestions on alternative treatments for high blood pressure.  I am a healthy eater and do moderate exercises.  I am 5'3 and weigh 140 lbs, so I'm not really overweight.  Someone suggested cider vinegar and honey oncea day  to reduce my pressure naturally.  Has anyone tried this and had success?

Answer This
Answers (1)
wanda, Community Member
11/21/11 9:26pm

I am having consistent nightmares and taking Norvasc for High Blood Pressure.  I am also taking 112mg of effexor daily.  Can either of these drugs be causing these nightmares.  Should I ask for a change of medication.  I have taken taking this combination of drugs for 2 and a half years.

 

wanda

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Ann, Community Member— Last Modified: 11/21/11, First Published: 05/18/09